# SDR HNAA2024072600617

- Difficulty date: June 13, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2351 REMOVAL OF UNRECORDED REPAIR AT AFT RUDDER RH SKIN LWR AREA REVEILED UNDERLYING DAMAGE.  REPAIRED DAMGE IAW EO1-55-24-0378
